# SDR SWI20240729000606

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 43,188 hours, 40,336 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Damaged
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R PACK HIGH TEMP CAUTION IN CLIMB CAUSING DEPRESSURIZATION (FLIGHT 4688 - FILED CLOSED)TROUBLESHOT RH PACK REF FIM 21-50-00. FOUND THE RH PACK COMPRESSOR OVERTEMPERATURE SWITCH DAMAGED CAUSING INTERMITTENT R PAK HIGH TEMP CAUTION MESSAGE. REMOVED AND REPLACED THE RH PACK COMPRESSOR OVERTEMPERATURE SWITCH REF AMM 21-51-25. RH PACK OPS AND LEAK CHECK GOOD AT THIS TIME.
